# SDR SWAA2023050844448

- Difficulty date: May 3, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ISLE WAY EMERGENCY EXIT LIGHT FOR OVER-WING DOORS IS INOP.<[01] REMOVED AND REPLACED PAX CABIN ISLE WAY EMERGENCY EXIT LIGHT FOR OVER-WING DOORS IAW AMM 33-51-01-960-802 OPS CHECK GOOD;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION. JOB COMPLETE.
